| Model Number |
23685475 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.Clinical conclusion: it has been reported that a user had a dome stuck in his right ear and had to have it removed at urgent care.There was no injury to the ear canal following the incident, and it was reported that the dome was removed "very easily".No further medical recommendations were made.Clinical conclusion is that the detached dome has not caused harm to the user.The clinical evaluation for the device family does evaluate domes coming loose in the ear canal.This is identified in the risk analysis and mitigated through device design by ensuring a sufficient pull force.The user guide states to contact the hearing care professional (hcp) if a foreign object or wax is in the ear canal to reduce the potential risk of harm as far as possible.There are no new clinical aspects (e.G., unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk assessment: risks related to objects getting stuck in the ear canal are generally known, considered in the risk analysis, mitigated and communicated to the user.The risk is deemed to be of an acceptable nature.Device investigation concluded: no device was returned to the manufacturer; hence no physical device investigation has been possible.Manufacturer's investigation is final.This is a combined (initial and final) report.
Event or Problem Description
It has been reported that a user had a dome stuck in his right ear, and had to have it removed at urgent care.There was no injury to the ear canal following the incident, and it was reported that the dome was removed "very easily".No further medical recommendations were made.No further follow up has been received.